# SDR C2XA10SH205

- Difficulty date: June 13, 2010
- Submitted: June 13, 2010
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 18,820 hours, 10,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12020331048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 79 STR 3L-7L HAS (8) RIVETS WITH CRACK INDICATIONS.  MAINTENANCE REPAIRED FRAME 79 STR 3L-7L IAW EC 5330-02154.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
